Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 429163, 14 pages
http://dx.doi.org/10.1155/2013/429163
Research Article

Positive Almost Periodic Solutions for a Discrete Competitive System Subject to Feedback Controls

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 27 May 2013; Accepted 12 September 2013

Academic Editor: Xinyu Song

Copyright © 2013 Qinglong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Wang and Z. Liu, “Uniformly asymptotic stability of positive almost periodic solutions for a discrete competitive system,” Journal of Applied Mathematics, vol. 2013, Article ID 182158, 9 pages, 2013. View at Publisher · View at Google Scholar
  2. L. Wu, F. Chen, and Z. Li, “Permanence and global attractivity of a discrete Schoener's competition model with delays,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1607–1617, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Liao, S. Zhou, and Y. N. Raffoul, “On the discrete-time multi-species competition-predation system with several delays,” Applied Mathematics Letters, vol. 21, no. 1, pp. 15–22, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Cheban and C. Mammana, “Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 4, pp. 465–484, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Zhang, “Existence of almost periodic solutions for difference systems,” Annals of Differential Equations, vol. 16, no. 2, pp. 184–206, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Liu and Z. Liu, “Asymptotic behaviors of a delayed nonautonomous predator-prey system governed by difference equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 271928, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Niu and X. Chen, “Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3152–3161, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Chen and F. Chen, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1446–1454, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Liu, “Persistence and periodic solution in two species competitive system with feedback controls,” Journal of Biomathematics, vol. 17, no. 2, pp. 251–255, 2002. View at Google Scholar · View at MathSciNet
  11. M. Fan, K. Wang, P. J. Y. Wong, and R. P. Agarwal, “Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments,” Acta Mathematica Sinica (English Series), vol. 19, no. 4, pp. 801–822, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. Shi, Z. Li, and F. Chen, “Extinction in a nonautonomous Lotka-Volterra competitive system with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2214–2226, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Chen and X. Xie, “Permanence of an N-species cooperation system with continuous time delays and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 34–38, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Wang and Y. Fan, “Permanence and existence of periodic solutions for a generalized system with feedback control,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 902–910, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet